D. Attali and J. Boissonnat, A Linear Bound on the Complexity of the Delaunay Triangulation of Points on Polyhedral Surfaces, Discrete and Computational Geometry, vol.31, issue.3, pp.369-384, 2004.
DOI : 10.1007/s00454-003-2870-4

URL : https://hal.archives-ouvertes.fr/inria-00072135

D. Attali, J. Boissonnat, and A. Lieutier, Complexity of the delaunay triangulation of points on surfaces the smooth case, Proceedings of the nineteenth conference on Computational geometry , SCG '03, pp.201-210, 2003.
DOI : 10.1145/777792.777823

D. Avis, D. Bremner, and R. Seidel, How good are convex hull algorithms? Computational Geometry, Theory and Applications, vol.7, issue.5-6, pp.265-306, 1997.

T. M. Chan, Output-sensitive results on convex hulls, extreme points, and related problems, Proc. 11th ACM Annual Symp. on Computational Geometry, pp.10-19, 1995.
DOI : 10.1007/bf02712874

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

F. Chazal, D. Cohen-steiner, and A. Lieutier, A sampling theory for compact sets in Euclidean space, Proc. 11th Ann. Sympos, pp.319-326, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00864493

F. Chazal and A. Lieutier, Topology guaranteeing manifold reconstruction using distance function to noisy data, Proceedings of the twenty-second annual symposium on Computational geometry , SCG '06, pp.112-118, 2006.
DOI : 10.1145/1137856.1137876

B. Chazelle, An optimal convex hull algorithm in any fixed dimension, Discrete & Computational Geometry, vol.16, issue.4, pp.377-409, 1993.
DOI : 10.1007/BF02573985

K. L. Clarkson and P. W. Shor, Applications of random sampling in computational geometry, II. Discrete and Computational Geometry, pp.387-421, 1989.

R. A. Dwyer, Higher-dimensional voronoi diagrams in linear expected time, Discrete & Computational Geometry, vol.43, issue.3, pp.343-267, 1991.
DOI : 10.1007/BF02574694

J. Erickson, Nice Point Sets Can Have Nasty Delaunay Triangulations, Discrete and Computational Geometry, vol.30, issue.1, pp.109-132, 2003.
DOI : 10.1007/s00454-003-2927-4

URL : http://arxiv.org/abs/cs/0103017

M. J. Golin and H. Na, The probabilistic complexity of the Voronoi diagram of points on a polyhedron, Proceedings of the eighteenth annual symposium on Computational geometry , SCG '02, pp.209-216, 2002.
DOI : 10.1145/513400.513426

M. J. Golin and H. Na, On the average complexity of 3D-Voronoi diagrams of random points on convex polytopes, Computational Geometry, vol.25, issue.3, pp.197-231, 2003.
DOI : 10.1016/S0925-7721(02)00123-2

P. Mcmullen, The maximum numbers of faces of a convex polytope, Mathematika, vol.16, issue.02, pp.179-184, 1970.
DOI : 10.1007/BF02771542

J. R. Munkres, Elements of Algebraic Topology, 1984.

R. Seidel, Constructing higher-dimensional convex hulls at logarithmic cost per face, Proceedings of the eighteenth annual ACM symposium on Theory of computing , STOC '86, pp.404-413, 1986.
DOI : 10.1145/12130.12172

R. Seidel, Small-dimensional linear programming and convex hulls made easy, Discrete & Computational Geometry, vol.6, issue.3, pp.423-434, 1991.
DOI : 10.1007/BF02574699